# SDR SCNA95023

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N573SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46905
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72130000010
- Condition: Faulty
- Location: Nr 1 Lav
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MSP - THE NR 1 LAV SMOKE DETECTOR RINGING IN OVERHEAD PANEL.  REMOVED AND REPLACED SMOKE DETECTOR, OPERATION CHECK GOOD.  (W)
